Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 397, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 10, 2019, 5:06 AM MDT for Sioux County, Nebraska; Goshen County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2019, 5:06 AM MDT (11:06 UTC)
- Expired
- Sep 10, 2019, 5:45 AM MDT
- In force
- 39 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Sioux County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 130 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 11.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1794 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
498
WUUS55 KCYS 101106
SVRCYS
NEC165-WYC015-101145-
/O.NEW.KCYS.SV.W.0397.190910T1106Z-190910T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
506 AM MDT Tue Sep 10 2019
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
West central Sioux County in the Panhandle of Nebraska...
Northeastern Goshen County in southeastern Wyoming...
* Until 545 AM MDT.
* At 506 AM MDT, a severe thunderstorm was located over Lingle, or 7
miles northwest of Torrington, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Prairie Center around 545 AM MDT.
Other locations impacted by this severe thunderstorm include Hwy 85
At Dry Rawhide Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4203 10428 4207 10439 4260 10429 4245 10379
TIME...MOT...LOC 1106Z 203DEG 34KT 4212 10431
HAIL...1.50IN
WIND...60MPH
$$
Rubin3 follow-up statements
471
WWUS55 KCYS 101123
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
523 AM MDT Tue Sep 10 2019
NEC165-WYC015-101145-
/O.CON.KCYS.SV.W.0397.000000T0000Z-190910T1145Z/
Sioux NE-Goshen WY-
523 AM MDT Tue Sep 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM MDT
FOR WEST CENTRAL SIOUX AND NORTHEASTERN GOSHEN COUNTIES...
At 523 AM MDT, a severe thunderstorm was located 8 miles northeast of
Lingle, or 10 miles north of Torrington, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Sioux and northeastern Goshen Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4215 10422 4219 10428 4260 10429 4245 10379
TIME...MOT...LOC 1123Z 212DEG 27KT 4221 10422
HAIL...1.00IN
WIND...60MPH
$$
Rubin380
WWUS55 KCYS 101138
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
538 AM MDT Tue Sep 10 2019
NEC165-WYC015-101145-
/O.CON.KCYS.SV.W.0397.000000T0000Z-190910T1145Z/
Sioux NE-Goshen WY-
538 AM MDT Tue Sep 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM MDT
FOR WEST CENTRAL SIOUX AND NORTHEASTERN GOSHEN COUNTIES...
At 537 AM MDT, a severe thunderstorm was located 13 miles south of
Prairie Center, or 17 miles north of Torrington, moving northeast at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Sioux and northeastern Goshen Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4223 10414 4228 10421 4260 10429 4245 10379
TIME...MOT...LOC 1137Z 207DEG 32KT 4232 10413
HAIL...1.00IN
WIND...60MPH
$$
Rubin296
WWUS55 KCYS 101141
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
541 AM MDT Tue Sep 10 2019
NEC165-WYC015-101151-
/O.EXP.KCYS.SV.W.0397.000000T0000Z-190910T1145Z/
Sioux NE-Goshen WY-
541 AM MDT Tue Sep 10 2019
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SIOUX AND
NORTHEASTERN GOSHEN COUNTIES WILL EXPIRE AT 545 AM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 4223 10414 4228 10421 4260 10429 4245 10379
TIME...MOT...LOC 1141Z 204DEG 30KT 4232 10412
$$
RubinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 4:44 AM MDT, 22 minutes earlier.
Area forecast discussion, Sep 10, 4:44 AM MDT, 22 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 444 AM MDT Tue Sep 10 2019 .SHORT TERM...(Today through Thursday) Issued at 430 AM MDT Tue Sep 10 2019 Active weather pattern through the middle of this week with thunderstorm activity initiating a little past midnight further south across Colorado last night. As for now, current KCYS radar loop shows three strong to severe thunderstorms already pushing northward across the area early this morning. Hail has already been reported with a few of these storms as they quickly track northward at 30 to 35 mph. This is likely in response to a small but vigorous shortwave aloft which is embedded in the mean southwest flow. In addition, there is evidence of a jet couplet lifting northeast across the eastern plains. Regardless, any small scale dynamic lift seems to be sufficient to overcome the relatively low dewpoints in the upper 30s to mid 40s across the region. Expect the convection early this morning to gradually taper off in a few hours. However, if this convection lingers much past sunrise will then be concerned with the lack of available instability into the afternoon, but do not expect that to happen thus far. Busy day today with a models continuing to show a good risk for severe weather as a pair of shortwave troughs impact the area. SPC outlook currently has east central Wyoming and most of the Nebraska panhandle in Slight Risk with Sioux, Box Butte, and Dawes Counties in Enhanced Risk for severe thunderstorms today. This is pretty rare for early to middle September, but model soundings continue to show plenty of instability and shear, especially across western Nebraska into this evening. MLCAPE values continue to trend higher compared to yesterday with values now between 2500 to 3000 j/kg. Shear will be plentiful, including low level shear as what appears to be a low level jet strengthening through noon today across the high plains. Damaging winds and large hail appear to be the primary threats, with flash flooding (see Hydro discussion below) and even a few tornadoes being the secondary threat. Low level shear and low level CAPE appear sufficient for a few tornadoes in the area. However, models can not quite pin point where these tornadoes are most likely to occur, mainly because LCL's will initially be over 5000 feet AGL. However, a lee side low is expected to develop to the south, and this may be enough to result in increasing southeast winds and better moisture advection near the surface. With plentiful CAPE and high lapse rates in the hail growth region, can not rule out a few storms containing very large hail over 2 inches in diameter. Please note that hail this large is very rare for September. After mesoscale analysis and high res model initialization this morning, it appears severe storms will begin to develop around 2 PM along the I-25 corridor between Douglas and Cheyenne. These storms will then lift northeast with additional development expected ahead of the main line between 4 to 7 PM. Then, another strong line of thunderstorms may push southeast ahead of an outflow boundary across Niobrara and Converse county, which is where the damaging winds may originate. Although most of the I-80 corridor is under general risk, or barely marginal risk for severe storms, models are showing a pretty strong outflow boundary and line of storms lifting northward out of Colorado later this evening which may impact the I-80 corridor. Will brief the next shift accordingly. Models all show the main upper level trough pushing eastward across Wyoming on Wednesday. This system will have good dynamic forcing including excellent jet dynamics aloft. Although the threat of strong to severe thunderstorms will be lower, expect several lines of showers and thunderstorms to develop and lift northeast while they propagate eastward ahead of the trough and associated cold front. Could see some decent rainfall amounts as this front moves through the area with most models indicating around one half inch to one inch of rain. However, each model differs on the location of this rainfall. In addition, some colder air will push south into Wyoming behind the main upper level low as it moves into the Dakotas Wednesday night. Currently, expect rain to mix with and gradually change over the snow over elevations of 9500 feet in the Sierra Madre and Snowy Range. A few models show decent upslope north to northwest winds, which may result in some light snow accumulations above 10000 feet. With this cooler air pushing across the rest of the area, temperatures will be below normal on Thursday with areas east of I-25 struggling to reach 60 degrees during the day. Highs will range in the middle 60s to low 70s across the lower elevations east of I-25 Thursday afternoon. .LONG TERM...(Friday through next Monday) Issued at 334 AM MDT Tue Sep 10 2019 Friday-Monday...Zonal flow aloft prevails Friday and Saturday, with the flow aloft turning southwest for Sunday and Monday. High temperatures will continue a warming trend Friday through Sunday as 700 mb temperatures climb, and then remain warm for Monday as well. Limited low and mid level moisture Friday through Sunday will likely keep it dry. Moisture will increase slightly for Monday, helping to produce isolated afternoon and evening showers and thunderstorms. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1121 PM MDT Mon Sep 9 2019 Wyoming TAFS...VFR. Thunderstorms in the vicinity at Cheyenne from 08Z to 12Z. Showers in the vicinity at Laramie and Cheyenne from 17Z to 02Z. Wind gusts to 25 knots from 17Z to 02Z. Nebraska TAFS...VFR. Thunderstorms in the vicinity from 18Z to 04Z at Chadron, Alliance and Scottsbluff, and at Sidney from 08Z to 12Z. Showers in the vicinity after 01Z. Wind gusts to 22 knots from 18Z to 03Z. && .FIRE WEATHER... Issued at 334 AM MDT Tue Sep 10 2019 Overall concerns will remain low through the rest of the week as another Pacific system moves across the area today through early Thursday. Showers and thunderstorms will become more widespread later today and Wednesday with a good chance for wetting rains across most of the region into Wednesday night. Cool temperatures are expected through Thursday night with relative humidities trending higher over the next 48 hours. It will be windy through early Thursday, especially across southeast Wyoming with gusts of 40 to 50 mph in the wind prone areas west of Interstate 25. Warmer and drier weather expected by this weekend with Fire Weather concerns increasing into Sunday. && .HYDROLOGY... Issued at 334 AM MDT Tue Sep 10 2019 There is a slight risk for flash flooding across far east central Wyoming, well east of Interstate 25, and most of the northern and central Nebraska panhandle. Although storms should move relatively fast across the area today, storms will produce very heavy rainfall and may train over the same areas. Will consider issuing a Flash Flood Watch this morning, but models are struggling with the placement of the storms at this time. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...TJT LONG TERM...RUBIN AVIATION...RUBIN FIRE WEATHER...TJT HYDROLOGY...TJT
Hazardous weather outlook, Sep 10, 4:55 AM MDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 455 AM MDT Tue Sep 10 2019 NEZ020-054-055-WYZ103>106-109>119-111100- Banner-Kimball-Cheyenne-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 455 AM MDT Tue Sep 10 2019 This hazardous weather outlook is for portions of western Nebraska...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Widely scattered afternoon and evening thunderstorms are forecast across most of southeast Wyoming Tuesday and Wednesday. Severe weather appears unlikely at this time, but some storms may contain small hail and gusty winds. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous thunderstorms are expected on Wednesday. Some accumulating snow is possible in the higher mountains above 10,000 feet late Wednesday night and Thursday morning. .Spotter information statement... Spotter activation is unlikely today. NEZ002-003-019-021-095-096-WYZ101-102-107-108-111100- Dawes-Box Butte-Scotts Bluff-Morrill-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County- 455 AM MDT Tue Sep 10 2019 This hazardous weather outlook is for most of the western Nebraska panhandle north of Interstate 80 and east central Wyoming. .DAY ONE...TODAY AND TONIGHT There is a risk for scattered severe thunderstorms today across eastern Wyoming and most of western Nebraska. Thunderstorms will develop along Interstate 25 during the afternoon and track northeast. These thunderstorms may contain large hail, very heavy rainfall, and damaging winds. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous thunderstorms are forecast for Wednesday. A few of these thunderstorms may become strong and contain small hail, frequent lightning, and gusty winds. .Spotter information statement... Spotters are urged to report severe weather to the National Weather Service.
In the hours before
Special weather statement, Sep 10, 3:07 AM MDT, 1 hour 59 minutes before
Special Weather Statement National Weather Service Cheyenne WY 307 AM MDT Tue Sep 10 2019 WYZ117-118-100945- Central Laramie County WY-South Laramie Range Foothills WY- 307 AM MDT Tue Sep 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 345 AM MDT... At 307 AM MDT, Doppler radar was tracking a strong thunderstorm near Warren AFB, or near Cheyenne, moving northeast at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Cheyenne, Ranchettes, Warren AFB, Frontier Park, North Cheyenne, Whitaker and Warren Af Base. This includes Interstate 25 in Wyoming between mile markers 11 and 42. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4113 10483 4118 10503 4160 10488 4145 10449 TIME...MOT...LOC 0907Z 203DEG 26KT 4117 10491 Trudel
Local storm report, Sep 10, 3:31 AM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
331 AM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL 11 N CHEYENNE 41.30N 104.79W
09/10/2019 M0.75 INCH LARAMIE WY COCORAHS
&&
TTRUDELSpecial weather statement, Sep 10, 3:44 AM MDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service Cheyenne WY 344 AM MDT Tue Sep 10 2019 WYZ107-108-117-118-101030- East Platte County WY-Goshen County WY-Central Laramie County WY- South Laramie Range Foothills WY- 344 AM MDT Tue Sep 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN...NORTH CENTRAL LARAMIE AND SOUTHEASTERN PLATTE COUNTIES UNTIL 430 AM MDT... At 343 AM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Whitaker, or 23 miles north of Cheyenne, moving northeast at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Goshen, north central Laramie and southeastern Platte Counties. This includes Interstate 25 in Wyoming between mile markers 28 and 32. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4138 10491 4187 10475 4174 10432 4137 10470 TIME...MOT...LOC 0943Z 203DEG 27KT 4148 10474 Trudel
Special weather statement, Sep 10, 4:01 AM MDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Cheyenne WY 401 AM MDT Tue Sep 10 2019 NEZ019-020-101045- Scotts Bluff NE-Banner NE- 401 AM MDT Tue Sep 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTTS BLUFF AND WESTERN BANNER COUNTIES UNTIL 445 AM MDT... At 401 AM MDT, Doppler radar was tracking a strong thunderstorm near Harrisburg, or 24 miles southwest of Scottsbluff, moving northeast at 35 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Wildcat Hills Campground and Wildcat Hills State Recreation Area around 430 AM MDT. Hubbard Hill around 440 AM MDT. Scottsbluff, Gering, Terrytown and Scotts Bluff National Monument around 445 AM MDT. Other locations impacted by this storm include Melbeta. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4146 10387 4149 10398 4194 10386 4180 10345 TIME...MOT...LOC 1001Z 203DEG 26KT 4155 10387 Trudel
Special weather statement, Sep 10, 4:26 AM MDT, 40 minutes before
Special Weather Statement National Weather Service Cheyenne WY 426 AM MDT Tue Sep 10 2019 WYZ108-101115- Goshen County WY- 426 AM MDT Tue Sep 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOSHEN COUNTY UNTIL 515 AM MDT... At 425 AM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southwest of Veteran, or 24 miles southwest of Torrington, moving northeast at 40 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Veteran around 445 AM MDT. Lingle around 500 AM MDT. LAT...LON 4178 10452 4181 10458 4228 10447 4215 10407 TIME...MOT...LOC 1025Z 207DEG 36KT 4183 10453 Rubin
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:01 AM MDT | Special Weather Statement | CYS | Scotts Bluff | 44 min |
| Sep 10, 10:18 AM MDT | Special Weather Statement | CYS | Sioux | 57 min |
| Sep 10, 4:36 PM MDT | Tornado Warning | CYS | Sioux | 39 min |
| Sep 10, 5:15 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 16 min |
| Sep 10, 5:24 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 66 min |
| Sep 10, 5:59 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Scotts Bluff, Sioux | 46 min |
| Sep 10, 5:59 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 31 min |
| Sep 10, 3:07 AM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Sep 10, 3:44 AM MDT | Special Weather Statement | CYS | Laramie | 46 min |
| Sep 10, 4:26 AM MDT | Special Weather Statement | CYS | Goshen | 49 min |
| Sep 10, 11:42 AM MDT | Special Weather Statement | CYS | Converse | 48 min |
| Sep 10, 12:16 PM MDT | Freeze Watch | CYS | Albany, Carbon | 27 hr |
| Sep 10, 1:17 PM MDT | Special Weather Statement | CYS | Converse | 43 min |
| Sep 10, 1:59 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 31 min |
| Sep 10, 2:09 PM MDT | Special Weather Statement | CYS | Niobrara | 51 min |
| Sep 10, 2:35 PM MDT | Special Weather Statement | CYS | Niobrara | 40 min |
| Sep 10, 2:54 PM MDT | Special Weather Statement | CYS | Goshen | 51 min |
| Sep 10, 3:01 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 29 min |
| Sep 10, 3:08 PM MDT | Tornado Warning | CYS | Goshen, Platte | 37 min |
| Sep 10, 3:37 PM MDT | Tornado Warning | CYS | Goshen | 23 min |
| Sep 10, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
| Sep 10, 4:11 PM MDT | Areal Flood Advisory | CYS | Goshen, Platte | 3 hr |
| Sep 10, 4:17 PM MDT | Tornado Warning | CYS | Goshen | 28 min |
| Sep 10, 4:48 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 42 min |
| Sep 10, 4:58 PM MDT | Tornado Warning | CYS | Goshen, Platte | 32 min |
| Sep 10, 5:35 PM MDT | Flash Flood Warning | CYS | Goshen | 100 min |
| Sep 10, 5:41 PM MDT | Tornado Warning | CYS | Goshen | 19 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Severe Thunderstorm Warnings in Wyoming, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.